# SDR COMA9810173

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: 720159001410
- Condition: Malfunction
- Location: Cockpit
- Part time: 17,270 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION SYSTEM DOES NOT WORK.  REPLACED THE CABIN PRESSURE TRIPLE INDICATOR.
